# SDR ASOA201100109

- Difficulty date: January 13, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AND RBL 9, LBL 9 CLIPS ARE CRACKED.   R & R CLIPS AT FS 280 LBL 9 INBD AND OTBD AND RBL 9 INBD IAW SRM 51-42-21.
